# SDR CA990115021

- Difficulty date: December 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Failed
- Location: Wings
- Part time: 6,082 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, FLAP RETRACTION LOCKED AT 8 DEGREES AND FLAP FAIL MESSAGE ON.  AIRCRAFT DIVERTED.  FLAP RIGGING AND OPERATIONAL CHECK NORMAL.  TOTAL CYCLES:  5,487.
